MedsChat.com
The People's Medicine Community ®

Isometh Acetamin Dichlor Cap Side Effects

Showing Results 1 - 5 of 5. XML format


isomethapap dichlorcap red capsule ip141
what kind ofsedative is in this ## This is not used as a sedative. This capsule contains 325mgs of Acetaminophen, 100mgs of Dichlorophenazone and 65mgs of Isometheptene, commonly old under the brand name Migrex and used to treat migraine headaches. The Dichlorophenazone is a mild sedative, so that is why it may have been thought to be a used for sedation. Common side effects may include: nausea, drowsiness and dizziness. Is there anything else I can help you with? ...
Updated 4 years ago in Acetaminophen.
Mon, Feb 22 '10, 3:27 PM   1  Subscribe to thread 201487
red white capsule dpi 364
can u please me if this drug (dpi 364) has codienein it? ## No, it contains Acetaminophen, Dichloralphenazon and Isometheptene, it used to treat migraine headaches. Side effects may include: nausea, drowsiness and stomach irritation. Read more: Do you have any other questions? ...
Updated 4 years ago in Acetaminophen.
Sat, Sep 25 '10, 5:06 PM   1  Subscribe to thread 208871
isomet/apap/dichlph( midrin eq)
red capsule ## Midrin is a combination medication that contains Acetaminophen, Isometheptene and Dichloralphenazone, it is most commonly used to treat severe headaches and migraines. Learn more Midrin details here. Side effects may include nausea, dizziness and drowsiness. Are there any other questions or concerns? ...
Updated 1 year ago in Midrin.
Thu, May 30 '13, 4:16 PM   1  Subscribe to thread 172452
Opi 364
White and red capsule with opi 364 on the front of it ## Is it possibly a DPI? If so, this is a Duradrin capsule, which contains acetaminophen, dichloralphenazone, and isometheptene. It is commonly used to treat headaches. Side effects may include: nausea, drowsiness, dizziness and sedation. Read more: ...
Updated 4 years ago in Duradrin.
Mon, Oct 11 '10, 3:16 PM   1  Subscribe to thread 209471
what is this pill i cant find a name for it anywhere
It is a capsule. Half red half white it has EPI 101 on it ## This tablet contains 325mgs of acetaminophen, 65mgs of isometheptene, and 100mgs of dichloralphenazone, it is most commonly used to treat migraines. Common side effects may include: nausea, drowsiness, stomach irritation and dizziness. Read more: Are there any questions or comments? ## why can't you purchase excedrin or equal in tablet form (round pill) any longer ...
Updated 2 months ago in Acetaminophen.
Wed, Sep 17 '14, 9:35 AM   2  Subscribe to thread 211231


Can't Find What You're Looking For? Submit a New Topic Below

No registration is needed.
Simply fill out the form below.

1) Title / Subject: *
Please use the title to feature the main keywords of your topic.


2) Message: *
Please be as detailed as possible.


3) Your Name: *
You may use your first name, or for more privacy, make up a nickname.


4) Email Address: 
Optional. Always hidden. This allows us to notify you when a reply is posted here.


Subscribe to our Newsletter - Health News Headlines + Free RX Savings Card

5) Word Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely
I'm on a public or shared computer



Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.